MathSciNet Relay Station
MathSciNet bibliographic data
MR475124 57S10 (55P15 57S25)
Liulevicius, Arunas Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978), no. 2, 213–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement